On Coron's problem for the p-Laplacian

Marco Squassina, Carlo Mercuri, Berardino Sciunzi

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We prove that the critical problem for the p-Laplacian operator admits a nontrivial solution in annular shaped domains with sufficiently small inner hole.
Original languageEnglish
Pages (from-to)362-369
Number of pages8
JournalJournal of Mathematical Analysis and Applications
Volume421
Publication statusPublished - 2015

Keywords

  • Coron problem

Fingerprint

Dive into the research topics of 'On Coron's problem for the p-Laplacian'. Together they form a unique fingerprint.

Cite this